# SDR 95ZZZX1023

- Difficulty date: February 2, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5113
- Make and model: Cessna 650
- Aircraft serial: 7013
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP1397211
- Condition: Cracked
- Location: Pilot
- Part time: 65 hours
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT'S WINDSHIELD OUTER LAYER CRACKED WHILE TAXIING TO RAMP AFTER LANDING.
